RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2007 Volume 19, Issue 2, Pages 86–104 (Mi aa114)

This article is cited in 3 papers

Research Papers

Derivatives of regular measures

E. Doubtsov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Let $\mu$ be a positive singular measure on Euclidean space. If $\mu$ is sufficiently regular, then for any $a\in[0,+\infty]$ the set where the derivative of $\mu$ is equal to $a$ is large in the sense of the Hausdorff dimension.

Keywords: Regular singular measure, Hausdorff dimension, derivative.

MSC: 28A15, 28A75, 28A78, 42B35

Received: 31.08.2006


 English version:
St. Petersburg Mathematical Journal, 2008, 19:2, 225–238

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025